# SDR ASAA11510579

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,457 hours, 5,951 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATES ON RECALL.  T/C NR 2 BITE FAULTS CONT CABIN TRIM VLV RESET.  RETESTED FAULT DID NOT RETURN.  REF FIM 21 62 TASK 842.  GROUND VERIFICATION GOOD.
